Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 47, Pages 2989-3001
http://dx.doi.org/10.1155/S0161171203211042

An approximation to discrete optimal feedback controls

Department of Applied Mathematics, School of Science, Tongji University, Shanghai 200092, China

Received 3 November 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinghao Zhu and Zhiqiang Zou, “An approximation to discrete optimal feedback controls,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 47, pp. 2989-3001, 2003. https://doi.org/10.1155/S0161171203211042.